# SDR SWAA060648

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,337 hours, 63,294 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Broken
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/E FLAP POSITION INDICATOR INOP.  REMOVED AND REPLACED TORQUE TUBE BETWEEN NR 5 & NR 6 JACKSCREWS & FLAP POSITION INDICATOR PER MM.
